# SDR SWAA2020022841983

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 57,793 hours, 33,882 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-----------------------------------------------------L/H MAIN BRAKES SMOKING AT GATE, FIRE SERVICES CALLED AND PASSENGERS WERE DEPLANED.   / WIPÏ¿½
